# SDR AALA201708049022

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: D5281016600000
- Part serial: FB10288
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

SEVERE NLG VIBRATION, RIGHT AFT NLG DOOR HAS EXCESS PLAY FORE TO AFT AND SIDE TO SIDE,  LEFT NLG DOOR HAS EXCESS PLAY FORE TO AFT AND SIDE TO SIDE.   AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED LEFT AFT NOSE LANDING GEAR DOOR AND RIGHT AFT NOSE LANDING GEAR DOOR HINGE PER AMM 32-22-13.  OPERATIONAL CHECK GOOD.
